Steroid injection and face flush (wolf face🙄) - LUPUS UK

LUPUS UK

28,572 members24,829 posts

Steroid injection and face flush (wolf face🙄)

SH55 profile image

I had a shoulder steroid injection on Wednesday and later that day noticed a lupus flush/not quite ‘rash’ across my face and nose. The wolf look. Still there but softer 3 days later. Has anyone else had this happen?

7 Replies

it happens me every time unfortunately, it is a side effect ot steroids . I have found it can last up to two weeks . I hope it really helps your shoulder,I got great benefit 🌸

SH55 profile image
SH55 in reply to weathervane

Thanks. That is interesting.

I did when they thought it was ms I had a steroid drip and my face went bright red across my cheeks and nose also made my heart beat on and my blood pressure drop I was taken around to have my heart monitored but it was okay Felt awful for days after xx

SH55 profile image
SH55 in reply to Buckley123

Hmmm. Bad luck isn’t it. And I’ve got to have the other shoulder done in 2 weeks. Oh well on we go😊

Buckley123 profile image
Buckley123 in reply to SH55

Good luck xxx

I had exactly the same thing happen to me within a few hours of having a steroid injection into a thumb joint! I woke up the next morning looking like I had sunburn (or acute embarrassment, as pointed out by my husband) - not possible in a wet November in England! I told the Doctor the next time I went for an injection as I was a bit concerned about adverse reactions but he wasn't in the least bit concerned. I went on to have several more steroid injections with no further red face at all. Hope this helps to ease your perfectly natural concerns.

SH55 profile image
SH55 in reply to C-aches

Thanks - I'll just be red faced and unconcerned - hehe.

You may also like...